MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable calcium results from the cobas 8000 c702 module.Example 1 initial result was 1.5 and the repeat result was 2.14.Example 2 initial result was 1.55 and the repeat result was 2.23.Example 3 initial result was 1.48 and the repeat result was 2.17.Example 4 initial result was 1.88 and the repeat result was 2.3.On (b)(6) 2025: example 5 initial result was 0.75 and the repeat result was 1.54.Example 6 initial result was 1.63 and the repeat result was 2.0.Example 7 initial result was 1.69 and the repeat result was 2.3.The unit of measure was not provided.
 
Additional Manufacturer Narrative
The reagent lot number was 841368.The expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.The field service engineer checked the analyzer but did not find any issues.Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22663232
Report Number1823260-2025-02345
Device Sequence Number3702322
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA GEN.2
Device Catalogue Number05168449190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown